# SDR SWIA200515831

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 22,740 hours, 33,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1240
- Condition: Discharged
- Location: Emergency Lights
- Part time: 9,829 hours, 14,562 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CENTER EMERGENCY LIGHTS INOP.  REPLACED ELBP IAW AMM 33-50-02, OPERATIONAL CHECK GOOD.
